# SDR C2XA05IA082

- Difficulty date: June 16, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 7,212 hours, 3,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT ON OVERHEAD PANEL IS INOP. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER FOR THE AFFECTED LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
